# SDR 03FDEA01682

- Difficulty date: October 2, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727-200
- Aircraft serial: 21452
- Aircraft time: 47,331 hours, 33,028 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vent
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FWD VENT BOX TAB CRACKED AT STA. 656.60.      REPAIRED IAW EA 7-5710-55011.
